National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
One-mode quantum Gaussian channels: Structure and quantum capacity 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:1  Page:1-11  

Holevo A S;  

来源数据库:[Web of Science, Scopus]         被引频次:70

文摘信息 获取全文 问图书馆员

2    
On convergence properties of Shannon entropy 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:45  Issue:2  Page:75-94  

Piera F.J;   Parada P;  

被引频次:15

文摘信息 问图书馆员

3    
Conflict-avoiding codes and cyclic triple systems 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:3  Page:199-212  

Levenshtein V I;  

来源数据库:[Web of Science, Scopus]         被引频次:17

文摘信息 获取全文 问图书馆员

4    
On new completely regular q-ary codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:2  Page:97-112  

Zinoviev V;   Rifa J;  

来源数据库:[Web of Science, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

5    
On the construction of q-ary equidistant codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:4  Page:280-302  

Bogdanova G T;   Zinoviev V A;   Todorov T J;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

6    
Multi-access system with many users: Stability and metastability 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:3  Page:263-269  

Vvedenskaya N D;   Suhov Yu M;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

7    
On partitions of an n-cube into nonequivalent perfect codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:4  Page:310-315  

Avgustinovich S V;   Solov’eva F I;   Heden O;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

8    
On the regularity of perfect 2-colorings of the Johnson graph 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:4  Page:303-309  

Mogil’nykh;   ;   I;   Yu,;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

9    
On inequalities between mutual information and variation 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:1  Page:12-22  

Prelov V.V;  

被引频次:7

文摘信息 问图书馆员

10    
On the exact asymptotics for the stationary sojourn time distribution in a tandem of queues with light-tailed service times 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:4  Page:353-366  

Foss S G;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

11    
On quasi-successful couplings of Markov processes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:4  Page:316-330  

Blank M L;   Pirogov S A;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

12    
Normalized information-based divergences 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:3  Page:167-189  

Coeurjolly J -F;   Drouilhet R;   Robineau J -F;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

13    
On Z(4)-linear codes with the parameters of Reed-Muller codes 期刊论文

PROBLEMS OF INFORMATION TRANSMISSION     ISSN:0032-9460  Volume:43  Issue:1  Page:26-32  

Solov'eva FI;  

被引频次:7

文摘信息 问图书馆员

14    
Tilings of nonorientable surfaces by Steiner triple systems 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:3  Page:213-224  

Solov’eva;   ;   F;   I,;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

15    
On error-free filtering of finite-state singular processes under dependent distortions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:4  Page:271-279  

Prelov V V;   van der Meulen E C;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

16    
Accumulation on the boundary for a one-dimensional stochastic particle system 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:4  Page:331-343  

Zamyatin A A;   Malyshev V A;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

17    
Interrelation of characteristics of blocked RMA stack algorithms 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:4  Page:344-352  

Evseev G S;   Turlikov A M;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

18    
Interpolation in list decoding of Reed-Solomon codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:3  Page:190-198  

Trifonov P V;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

19    
Exact asymptotics of distributions of integral functionals of the geometric Brownian motion and other related formulas 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:43  Issue:3  Page:233-254  

Fatalov V R;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

20    
On the ruegularity of perfect 2-colorings of the Johnson graph 期刊论文

PROBLEMS OF INFORMATION TRANSMISSION     ISSN:0032-9460  Volume:43  Issue:4  Page:303-309  

Mogil'nykh IY;  

被引频次:1

文摘信息 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×